Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The antipode of a finite-dimensional Hopf algebra over a field has finite order


Author: David E. Radford
Journal: Bull. Amer. Math. Soc. 81 (1975), 1103-1105
MSC (1970): Primary 16A50, 16A58, 16A60; Secondary 15A25, 15A30
MathSciNet review: 0396650
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A50, 16A58, 16A60, 15A25, 15A30

Retrieve articles in all journals with MSC (1970): 16A50, 16A58, 16A60, 15A25, 15A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13933-4
PII: S 0002-9904(1975)13933-4